Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Locally p-admissible measures on R
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9677-8321
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-1238-6751
Univ Cincinnati, OH 45221 USA.
2020 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 278, no 4, article id UNSP 108344Article in journal (Refereed) Published
Abstract [en]

In this note we show that locally p-admissible measures on R necessarily come from local Muckenhoupt A(p) weights. In the proof we employ the corresponding characterization of global p-admissible measures on R in terms of global A(p) weights due to Bjorn, Buckley and Keith, together with tools from analysis in metric spaces, more specifically preservation of the doubling condition and Poincare inequalities under flattening, due to Durand-Cartagena and Li. As a consequence, the class of locally p-admissible weights on R is invariant under addition and satisfies the lattice property. We also show that measures that are p-admissible on an interval can be partially extended by periodical reflections to global p-admissible measures. Surprisingly, the p-admissibility has to hold on a larger interval than the reflected one, and an example shows that this is necessary. (C) 2019 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2020. Vol. 278, no 4, article id UNSP 108344
Keywords [en]
Local Muckenhoupt A(p) weight; Locally doubling measure; Locally p-admissible measure; Local Poincare inequality
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-163357DOI: 10.1016/j.jfa.2019.108344ISI: 000507143300011OAI: oai:DiVA.org:liu-163357DiVA, id: diva2:1391085
Available from: 2020-02-03 Created: 2020-02-03 Last updated: 2020-02-03

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, AndersBjörn, Jana
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Functional Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 8 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf